MAUDE Adverse Event Report: STRYKER GMBH STANDARD DRILL BIT ANCHORAGE Ø2.0MM / L110MM, AO; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

STRYKER GMBH STANDARD DRILL BIT ANCHORAGE Ø2.0MM / L110MM, AO; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Model Number XFO082001
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that drill bit snapped.Update: x-ray to locate drill tip.Surgeon believes that drill bit may have contacted an implant in place from previous surgery.The broken drill bit was left in situ.
 
Additional Manufacturer Narrative
The device will not be returned.If additional information becomes available, it will be provided in a supplemental report.
 
Event or Problem Description
The customer reported that drill bit snapped.+++update+++ x-ray to locate drill tip surgeon believes that drill bit may have contacted an implant in place from previous surgery.The broken drill bit was left in situ.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A device inspection was not possible since the affected device was not returned, and no other evidence were provided for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
STANDARD DRILL BIT ANCHORAGE Ø2.0MM / L110MM, AO
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key13277170
Report Number0008031020-2022-00017
Device Sequence Number11980143
Product Code HWE
UDI-Device Identifier07613252265511
UDI-Public07613252265511
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberXFO082001
Device Catalogue NumberXFO082001
Device Lot Number02749L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/21/2021
Supplement Date Received by Manufacturer04/07/2022
Initial Report FDA Received Date01/18/2022
Supplement Report FDA Received Date05/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/02/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown